The Annals of Mathematical Statistics

Cauchy-Distributed Functions of Cauchy Variates

E. J. G. Pitman and E. J. Williams

Full-text: Open access

Abstract

A certain class of functions of Cauchy variates whose members are also Cauchy variates is described. Some independence properties of Cauchy variates are also discussed.

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 916-918.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698885

Digital Object Identifier
doi:10.1214/aoms/1177698885

Mathematical Reviews number (MathSciNet)
MR210166

Zentralblatt MATH identifier
0201.51104

JSTOR
links.jstor.org

Citation

Pitman, E. J. G.; Williams, E. J. Cauchy-Distributed Functions of Cauchy Variates. Ann. Math. Statist. 38 (1967), no. 3, 916--918. doi:10.1214/aoms/1177698885. https://projecteuclid.org/euclid.aoms/1177698885


Export citation